# SDR ASOA2014032410165

- Difficulty date: February 24, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 14,593 hours, 9,700 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Antenna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCAS ANTENNA DOUBLER CORRODED.  REMOVED CORROSION IAW SRM 51-21-06 AT TCAS DOUBLER DETERMINED OUT OF LIMITS IAW SRM 53-00-00.  REPLACED TCAS DOUBLER IAW SRM 51-42-06 DWG SH670-32364.
